# SDR USAA2011013190410

- Difficulty date: January 23, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 56,985 hours, 38,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: 6545410285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - 2 EACH CRACKS IN FLOORBEAM UPPER CHORD ATTACH STRIP PLATE AT BS 727B, LBL 24.75.  REPAIRED FLOORBEAM UPPER CHORD ATTACH STRIP PLATE AT BS 727B, LBL 24.75 IAW EA 117105.
